Please review the following URL and make sure that it is spelled correctly. You were only out in the sun briefly, so why did you get a burn? Where can i buy plaquenil Long term effects of plaquenil Plaquenil Plaquenil and Sun Sensitivity;. sjogerns and recently my rheumy suspects ra. The plaquenil has helped with my sun sensitivity, fatigue and rashes. I get. This can trigger symptoms such as skin rashes, itching, and burning. Excess sun exposure can also cause flares in systemic lupus, triggering symptoms such as joint pain, weakness, and fatigue. In. Hi tilda,my skin troubles started when I was on sulpha so the specialist at rheumy told me to stop taking then started me Mtx but my skin condition seems to be the same if not worse.i have been to dermatology numerous times,had photo light testing,patch testing all to no avail although the last doctor at patch testing is almost convinced it is the Mtx that is the cause.i informed the. If you don’t see yours here, be sure to ask your doctor; many other drugs, such as certain antibiotics, can cause photosensitivity, too. It could be that your medication for rheumatoid arthritis or related syndromes is causing photosensitivity, a reaction of the immune system that can make you more susceptible to sunburns and sun rashes. Plaquenil rash sun Rash from plaquenil DailyStrength, Lupus and Sun Exposure Hydroxychloroquine widely usedHow does hydroxychloroquine work in the bodyHydroxychloroquine and sulfasalazine combinationSide effects hydroxychloroquine plaquenilCan plaquenil cause itchy skin Skin rash – Plaquenil can rarely cause a rash. Patients who experience this rare side effect should stop taking this medicine and contact their doctor. Headaches – Plaquenil can rarely cause a headache. Sun Sensitivity – Plaquenil can sometimes make the skin more sensitive to the sun. Patients should wear sunscreen. Ringing in the Ears. Plaquenil – RheumInfo. Rash from Methotrexate or Hydroxychloroquine? - NRAS. Plaquenil -. Hi All, I've been on plaquenil for a couple of months now and it is definitely affecting my tolerance to the sun. I burn more easily which I didn't think was possible since I am extremely fair and already have to be very sun smart and am starting to get rashes after sun exposure. The malaria medication hydroxychloroquine Plaquenil may ease the symptoms of some types of sun allergies. Therapy. If you have a severe sun allergy, your doctor might suggest gradually getting your skin used to sunlight each spring. Photosensitivity is a skin reaction i.e. rash that occurs after exposure to ultraviolet UV radiation from the sun or an artificial light source. Photosensitivity can be caused by various agents, including drugs, perfume, cosmetics, and even the sunscreen that is meant to protect your skin.